# SDR YENA201912241709

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 73,851 hours, 26,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

FLT 510,  AT APPROX 10,000 FT, THE R2 DOOR INDICATED SLIDE UNARMED FOR DURATION OF FLIGHT ON LOWER ECAM DOOR, OXY PAGE.  INDICATION EXTINGUISHED WHEN LEVER IS PRESSED FIRMLY ON DOOR.  INSPECTED THE R2 DOOR GIRT BAR & RECEPTACLE. FOUND FOD PRESENT PREVENTING PROPER ENGAGEMENT.  REMOVED DEBRIS. OPS TESTED OK IAW AMM 52-71-00. OK FOR SERVICE.
